# SDR IPXA2019032640516

- Difficulty date: March 26, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 60,030 hours, 12,938 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: ARB00642
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C FOUND ELONGATED FASTENER HOLE ON SPOILER FITTING P/N ARB0064-2 AT RT WING REAR SPAR XORS 773. ACCOMPLISHED REPAIR ON RT WING REAR SPAR UPPER CAP AND SPOILER SUPPORT AT XORS 773.5 PER EA #011-5710-01-A7663 I/R AND EO MD11-5710-72058-A THIS IS A MAJOR REPAIR.
